# SDR ASAA2016080317663

- Difficulty date: August 3, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 70,740 hours, 47,249 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT AFT FRAME IS CRACKED AT FASTENER HOLE BENEATH LOWER AFT CORNER REVEAL.  ACFT GROUNDED.  REPAIRED DAMAGE TO FRAME STA 332.1 IAW EA 400-53EA-17552.  THIS IS A CAT-B REPAIR WITH 1ST AND 2ND STAGE APPROVAL, DTE 3RD STAGE APPROVAL IS REQUIRED PRIOR TO THE INSPECTION THRESHOLD OF 66,000 TOTAL A/C CYCLES.
